P R O C E E D I N G S
of the
Institute of Mathematics and Mechanics

ISSN 2409-4986 (Print)ISSN 2409-4994 (Online)

Home Editorial Board For Authors Publication Ethics Online First Volumes

Volume 45, Issue 1

Solvability of singular multi-point boundary value problems
by Rabah Khaldi, Assia Guezane-Lakoud and Nacira Hamidane
314
Existence and uniqueness of nonoscillatory solutions of first-order neutral differential equations by using Banach's theorem
by Bouzid Mansouri, Abdelouaheb Ardjouni and Ahcene Djoudi
1530
On the H\"older continuity in ridge function representation
by Rashid A. Aliev, Aysel A. Asgarova and Vugar E. Ismailov
3140
Ostrowski and Dragomir's inequalities in $\mathcal A$-2-inner product spaces
by Behrooz Mohebbi Najmabadi and Tayebe Lal Shateri
4151
Optimal control of Lipschitzian and discontinuous differential inclusions with various applications
by Boris S. Mordukhovich
5274
A stochastic invariantization method for Itô stochastic perturbations of differential equations
by Jacky Cresson, Yasmina Kheloufi and Khadra Nachi
7589
A review on recent extensions of frames and woven frames in Hilbert spaces
by Asghar Rahimi and Bayaz Daraby
90110
Generalized Dirichlet problems for magnetic Schrödinger operator
by Shahin Sh. Rajabov
111118
On potential wells and global solvability of the Cauchy problem for system of semi-linear Klein-Gordon equations with dissipation
by Akbar B. Aliev and Gulshan Kh. Shafiyeva
119136
Derivatives of trigonometric polynomials and converse theorem of the constructive theory of functions in Morrey spaces
by Sadulla Z. Jafarov
137145
Global bifurcation from infinity in nonlinear one dimensional Dirac problems
by Humay Sh. Rzayeva
146154
Quadrature formulas for simple and double layer logarithmic potentials
by Elnur H. Khalilov and Mehpara N. Bakhshaliyeva
155162

© 2018 Institute of Mathematics and Mechanics